MathSciNet Relay Station
MathSciNet bibliographic data
MR1044058 (91c:14043) 14J17 (14E15)
Wahl, Jonathan A characteristic number for links of surface singularities. J. Amer. Math. Soc. 3 (1990), no. 3, 625–637.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement